AMS eContent Search Results
Matches for: msc=(33D45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Mourad E. H. Ismail and Ruiming Zhang. On some $2D$ orthogonal $q$-polynomials. Trans. Amer. Math. Soc. 369 (2017) 6779-6821.
Abstract, references, and article information   
View Article: PDF

[2] Michel Ledoux and Ionel Popescu. The one dimensional free Poincar\'e inequality. Trans. Amer. Math. Soc. 365 (2013) 4811-4849.
Abstract, references, and article information   
View Article: PDF

[3] Plamen Iliev and Paul Terwilliger. The Rahman polynomials and the Lie algebra $\mathfrak{sl}_3(\mathbb{C})$. Trans. Amer. Math. Soc. 364 (2012) 4225-4238.
Abstract, references, and article information   
View Article: PDF

[4] Jacob S. Christiansen and Mourad E. H. Ismail. A moment problem and a family of integral evaluations. Trans. Amer. Math. Soc. 358 (2006) 4071-4097. MR 2219011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] José Manuel Marco and Javier Parcet. A new approach to the theory of classical hypergeometric polynomials. Trans. Amer. Math. Soc. 358 (2006) 183-214. MR 2171229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. E. H. Ismail and D. Stanton. Tribasic integrals and identities of Rogers-Ramanujan type. Trans. Amer. Math. Soc. 355 (2003) 4061-4091. MR 1990575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jasper V. Stokman. On $BC$ type basic hypergeometric orthogonal polynomials. Trans. Amer. Math. Soc. 352 (2000) 1527-1579. MR 1694379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. F. van Diejen. Properties of some families of hypergeometric orthogonal polynomials in several variables. Trans. Amer. Math. Soc. 351 (1999) 233-270. MR 1433128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mathijs S. Dijkhuizen and Masatoshi Noumi. A family of quantum projective spaces and related $q$-hypergeometric orthogonal polynomials. Trans. Amer. Math. Soc. 350 (1998) 3269-3296. MR 1432197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dharma P. Gupta and David R. Masson. Contiguous relations, continued fractions and orthogonality. Trans. Amer. Math. Soc. 350 (1998) 769-808. MR 1407490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ira M. Gessel and C. Krattenthaler. Cylindric Partitions. Trans. Amer. Math. Soc. 349 (1997) 429-479. MR 1389777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. E. H. Ismail and D. R. Masson. $q$-Hermite polynomials, biorthogonal rational functions, and $q$-beta integrals . Trans. Amer. Math. Soc. 346 (1994) 63-116. MR 1264148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tom H. Koornwinder and René F. Swarttouw. On $q$-analogues of the Fourier and Hankel transforms . Trans. Amer. Math. Soc. 333 (1992) 445-461. MR 1069750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1